# SDR DALA2025092907037

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,388 hours, 29,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1216598) CORROSION ON FLOOR SUPPORTS (2EAS) BTW STA 947 TO STA 967 OF RBL 47 AND LBL47 (UPPER AND LOWER SURFACE) AT W2. FLOOR SUPPORTS (2EAS) BTW STA 947 TO STA 967 OF RBL 47 AND LBL47 (UPPER AND LOWER SURFACE) AT W2 WERE REPLACED PER B737-800 SRM 51-40-02-0G.
